Advertisement

Mathematische Annalen

, Volume 337, Issue 2, pp 435–441 | Cite as

Eigenvalues of \((-\triangle + \frac{R}{2})\) on manifolds with nonnegative curvature operator

  • Xiaodong CaoEmail author
Article

Abstract

In this paper, we show that the eigenvalues of \((-\triangle+\frac{R}{2})\) are nondecreasing under the Ricci flow for manifolds with nonnegative curvature operator. Then we show that the only steady Ricci breather with nonnegative curvature operator is the trivial one which is Ricci-flat.

Mathematics Subject Classification (2000)

53C44 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chow B. (1991): The Ricci flow on the 2-sphere. J. Differ. Geom. 33(2): 325–334zbMATHGoogle Scholar
  2. 2.
    Hamilton R.S. (1982): Three-manifolds with positive Ricci curvature. J. Differ. Geom. 17(2): 255–306zbMATHMathSciNetGoogle Scholar
  3. 3.
    Hamilton R.S. (1986): Four-manifolds with positive curvature operator. J. Differential Geom. 24(2): 153–179zbMATHMathSciNetGoogle Scholar
  4. 4.
    Hamilton, R.S.: The Ricci flow on surfaces. In: Mathematics and General Relativity (Santa Cruz, CA, 1986), pp. 237–262. American Mathematices Society, Providence (1988)Google Scholar
  5. 5.
    Ma, L.: Eigenvalue monotonicity for the ricci-hamilton flow, revised version (2005)Google Scholar
  6. 6.
    Perelman, G.: The entropy formula for the ricci flow and its geometric applications (2002)Google Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsCornell UniversityIthacaUSA

Personalised recommendations